# SDR 29GA35932092213

- Difficulty date: September 22, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 30,438 hours, 33,511 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS OF BRAKING ON TAXI.  REPLACED NR 1 AND 4 ANTI-SKID TRANSDUCERS, POWER BRAKE VALVE, LT ANTI-SKID CONTROL VALVE AND RELAY 13JA-K1.  OPS CHECKED GOOD.
